I was on Paxil before starting Bupropion (which I literally just started) and I am really concerned about this. Paxil effected my performance so bad it made me feel even worse all together
Will the Bupropion SR effect my sex drive or performance?
- 5 Jan 2010 by Fightnirish
- paxil, depression, bupropion, sexual dysfunction, ssri induced
Added 6 Jan 2010:
I realize everyone is different, I guess I'd like to know if anyone else has had this problem with Bupropion SR
16 Jan 2010
i started bupropion a year ago. my sexual side effects were, i thougt bad until i got put on paxil. i took it for 3 days. it turned me into a flaccid zombie with absolutely no desire for sex. that scared me bad. i went thru a death in the family and felt no sadness. Sure , it made me happy and motivated me, was like no other med i ever took. i read testimonials with people stating they got hooked on it and when they got taken off of it, they went thru withdraw. However the bupropion is nothing like the paxil. it varies person to person. follow up on taking it. ive bn on it a year now, everyday 300mg once a day. it may help you.
5 Jan 2010
The manufacture does NOT state that this drug will effect your performance or sex drive. So that basically means that it won't. If it does I would contact the FDA and tell them about it because it's not one of the listed side effects that I could find. I hope this helps! Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
1 answer • 1 Jul 2010
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
... 22. For the last 14 years, I've been looking for something that reverses the dysfunction. I also have ADHD & take 60mg/day of Adderall. ...
3 answers • 16 Feb 2013
... side effects (sexual dysfunction, low sex drive)?
2 answers • 27 Mar 2013
I've taken bupropion previously as mono therapy, but by itself it was far too agitating for me and I had to quit taking it. It did, however, ...
1 answer • 24 Feb 2015